# SDR AALA201509099010

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 7,823 hours, 1,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

3R DOOR REST AREA SMOKE SMELL IN FLIGHT.  LAVATORIES CHECKED OUT NOTHING.  CURTAIN WAS DRAWN AROUND CREW REST SEATS.  INTERVIEWED FLIGHT CREW DIRECTLY RESPONSIBLE FOR PI-REP.  TWO FLIGHT ATTENDANTS REPORTED THE ODOR OF BURNING CARDBOARD WITHIN THE CONFINES OF THE 3R DOOR REST AREA, INSIDE THE CURTAIN.  NO PAX IDENTIFIED ANY SMELL.  NO OIL SMELL WAS EVER NOTED.  COMPLIED WITH JC 33L00021001.  ACFT CABIN ODOR REPORT FILED ALSO.
